# SDR AALA20170906002

- Difficulty date: September 5, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 9,366 hours, 2,773 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 1L DAMPER AND EMERGENCY CYLINDER PRESSURE READS LOW. SERVICED DOOR 1L DAMPER AND EMERGENCY CYLINDER ACCUMULATOR TO PROPER OPERATIONAL PRESSURE PER AMM 52-10-00-614-001-A.
